Alert archive / Pennsylvania / Flash Flood Warnings in 2013

Flash Flood Warning 25, NWS State College, PA

August 8, 2013Bedford County, Somerset County, Pennsylvania

NWS State College, PA issued this flash flood warning at Aug 8, 2013, 7:40 PM EDT for Bedford County, Somerset County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2013, 7:40 PM EDT (23:40 UTC)
Expired
Aug 8, 2013, 10:30 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Bedford County, PA, Somerset County, PA

The radar

The Pittsburgh radar (KPBZ), 126 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 11.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2013-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1200 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2013-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1200 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

458 
WGUS51 KCTP 082340
FFWCTP
PAC009-111-090230-
/O.NEW.KCTP.FF.W.0025.130808T2340Z-130809T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
740 PM EDT THU AUG 8 2013

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN BEDFORD COUNTY...
  SOMERSET COUNTY...

* UNTIL 1030 PM EDT...

* AT 733 PM EDT...SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN ARE 
  IMPACTING PORTIONS OF SOMERSET AND SOUTHWESTERN BEDFORD COUNTIES.  
  TRAINED WEATHER SPOTTERS REPORTED AS MUCH AS TWO AND A HALF INCHES 
  OF RAIN IN MEYERSDALE...WITH SIMILAR RADAR ESTIMATES NEAR ACOSTA. 
  EXPECT RISES ON STREAMS AND CREEKS...ALONG WITH URBAN FLOODING. 
  IN ADDITION...REMEMBER THAT SOME STREAMS AND CREEKS WILL CONTINUE 
  TO RISE FOR SEVERAL HOURS AFTER THE HEAVY RAIN ENDS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  SALISBURY...MEYERSDALE...SOMERSET AND ACOSTA.

OTHER NOTABLE LOCATIONS IN THE WARNING... FLIGHT 93 NATIONAL
MEMORIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DON'T DROWN!

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.

&&

LAT...LON 3972 7919 4003 7931 4011 7923 4024 7876
      4005 7875 3999 7855 3972 7859

$$

FORECASTER: RXR
1 follow-up statement
493 
WGUS71 KCTP 090227
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1027 PM EDT THU AUG 8 2013

PAC009-111-090236-
/O.EXP.KCTP.FF.W.0025.000000T0000Z-130809T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEDFORD PA-SOMERSET PA-
1027 PM EDT THU AUG 8 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1030 PM EDT FOR SOMERSET
AND SOUTHWESTERN BEDFORD COUNTIES...

THE WATERS FROM THE EARLIER HEAVY RAINS ARE RECEDING AND NO LONGER
POSE A THREAT TO LIFE OR PROPERTY. THEREFORE...THE FLASH FLOOD
WARNING WILL BE ALLOWED TO EXPIRE.

&&

LAT...LON 3972 7919 4003 7931 4011 7923 4024 7876
      4005 7875 3999 7855 3972 7859

$$

FORECASTER: JUNG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 5:44 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Aug 8, 5:44 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
544 PM EDT THU AUG 8 2013

.SYNOPSIS...
AN ACTIVE AND UNSETTLED WEATHER PATTERN WILL PERSIST ACROSS
CENTRAL PENNSYLVANIA INTO THIS WEEKEND...AS A FRONTAL SYSTEM
EXTENDING FROM THE OHIO VALLEY TO THE GREAT LAKES SLOWLY CROSSES
THE REGION AND EVENTUALLY STALLS NEAR THE MASON DIXON LINE. A
GRADUAL WARMING TREND TO NEAR NORMAL TEMPERATURES IS EXPECTED
THROUGH THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE MOVING ACROSS THE
MASON DIXON AND ACROSS THE SOUTHERN PENNSYLVANIA...THE STRONGEST
STORMS OVER THE LAUREL HIGHLANDS. THESE STORMS ARE OUT AHEAD OF A
SLOW MOVING FRONT LYING NORTHEAST TO THE SOUTHWEST ACROSS
NEW YORK TO OHIO...CLIPPING THE NORTHWESTERN PORTION OF PA. THE
SHOWERS AND STORMS OUT AHEAD OF THE FRONT ARE BEING FUELED BY MOIST
SOUTHERLY FLOW. BREAKS IN THE CLOUDS HAVE ALLOWED FOR TEMPS TO GET
IN THE LOW 80S. THIS COUPLED WITH DEWPOINTS IN THE 70S HAVE
PROVIDED THE NEEDED ENVIRONMENT FOR CONVECTION AFTERNOON AND
EVENING. ANOTHER CONTRIBUTING FACTOR IS THE DIRECTIONAL WIND
SHEAR. THE MAIN THREAT IS LOCAL HEAVY RAINFALL POTENTIAL. HAVE
NOT ISSUED A FFA...DUE TO THE VARIABILITY IN THE LOCATION BUT THE
LOWER SUSQ AND LAURELS COULD RECEIVE ANOTHER HALF INCH TO
INCH...WITH HIGHER AMOUNTS POSSIBLE IN THUNDERSTORMS.
FLOOD PROBLEMS SHOULD BE LIMITED TO THE SLOW MOVING CLUSTERS...AND
ENTRAINING CELLS. THE MOST LIKELY REGION IS THE SOUTHERN TIER
COUNTIES...ESPECIALLY WHERE RAINFALL OCCURRED WEDNESDAY
EVENING...PRIMARILY YORK...LANCASTER AND CAMBRIA COUNTIES.

GIVEN THE DYNAMICS PRESENT...THE SHOWERS AND STORMS SHOULD
CONTINUE WELL INTO THE EVENING HOURS...WITH CONVECTION CONTINUING
PAST 06Z.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
THE ANOMALOUS PW PLUME IS SLOWER TO BE NUDGED EASTWARD IN MOST
RECENT GUIDANCE...WITH GFS INDICATING 2"+ LINGERING ACROSS EASTERN
HALF OF CENTRAL PA BY 12Z FRI. INDEED...THE THREAT OF LOCALLY
HEAVY RAINFALL SHOULD PERSIST THROUGH THE NIGHT AND TOWARD 12Z
FRI. HAVE INCREASED POPS FOR FRIDAY...ESPECIALLY HAS THE BOUNDARY
MAKES ITS WAY TROUGH DURING DIURNAL MAXIMUMS. THE HIGHEST POPS
FOR FRIDAY WILL CORRESPOND WITH THESE HIGHER PWS...WHICH ONLY
SLOWLY DECREASE BY 00Z SAT AS THE UPPER FLOW GRADUALLY BACKS
THROUGHOUT THE DAY GRADUALLY ADVECTING DRIER AIR INTO CENTRAL PA
FRIDAY NIGHT. ALONG THE BOUNDARY SEEMS TO BE A STRONG REGION OF
POTENTIAL VORTICITY WHICH SHOULD AID CONVECTION AND INCREASE THE
PROBABILITIES FOR STRONG TO POSSIBLY SEVERE STORMS TOMORROW
AFTERNOON...THOUGH WE ARE CURRENTLY NOT OUTLOOKED BY SPC.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
PERSISTENT SOUTHWEST TO WEST-SOUTHWESTERLY FLOW ALOFT LOOKS TO
PERSIST THROUGH THE LONG TERM PERIOD ON THE SOUTHERN EDGE OF AN
UPPER LOW OVER HUDSON BAY. SEVERAL PRONOUNCED SHORTWAVES ROTATING
AROUND THE UPPER LOW WILL SUPPORT SEVERAL FRONTS MOVING FROM THE
GREAT LAKES EAST INTO THE NORTHEAST. AIR FLOW AHEAD OF THE FRONT WILL
KEEP THE REGION IN A MOIST AIR FLOW AT LEAST INTO THE WEEKEND...OR
UNTIL THE MAIN FRONTAL BOUNDARY PUSHES THROUGH.

ATTEMPTS IN RECENT DAYS FOR THE FRONTS/MOISTURE TO BE PUSHED
EASTWARD BY OR THROUGH THE WEEKEND CONTINUE TO BE SLOWED BY THE
LATEST MODEL RUNS. HAVE THUS LEANED PESSIMISTIC AND KEPT GENERALLY
LOW CHANCE OF SHOWERS ACROSS SRN SECTION NOT ONLY THROUGH THE
WEEKEND BUT INTO NEXT WEEK AS A FRONT A BOUNDARY LOOKS TO LAY TO
THE SOUTH OF PA WITH THE POTENTIAL FOR WAVES OF LOW PRESSURE TO
RUN ALONG IT.

&&

.AVIATION /22Z THURSDAY THROUGH TUESDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION. CONDITIONS
GENERALLY VFR...PUNCTUATED BY AREAS OF MVFR AND EVEN ISOLATED IFR
IN THE HEAVIER AREAS OF RAIN AND THUNDERSTORMS.

PRECIPITATION WILL SLOWLY DIMINISH OVERNIGHT...WITH MVFR AND
EVENTUALLY IFR CIGS DEVELOPING OVERNIGHT.

APPROACHING COLD FRONT WILL SLOWLY SINK THROUGH THE AREA
FRIDAY...PRODUCING MORE WIDESPREAD SHOWERS AND THUNDERSTORMS. CIGS
SHOULD REMAIN MVFR FOR THE MOST PART FRIDAY.

WINDS WILL SHIFT TO NORTHWEST SATURDAY BEHIND THE FRONT...WITH
DRIER AIR ADVECTING INTO THE REGION.

OUTLOOK...

FRI...GENERALLY MVFR WITH PERIODS OF SHOWERS/TSTMS.
SAT...MVFR/IFR EARLY...THEN VFR.
SUN-MON...GENERALLY VFR...BUT POSSIBLE AM RESTRICTIONS IN FOG.
TUE...VFR...BUT POSSIBLE RESTRICTIONS IN SHRA/TSRA WITH NEXT COLD FRONT.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...ROSS/DEVOIR/RXR
NEAR TERM...DEVOIR/CERU
SHORT TERM...DEVOIR/CERU
LONG TERM...GARTNER
AVIATION...JUNG/CERU
Hazardous weather outlook, Aug 8, 2:53 PM EDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
253 PM EDT THU AUG 8 2013

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-091900-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
253 PM EDT THU AUG 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SLOW MOVING COLD FRONT WILL REMAIN DRAPED ACROSS NORTHWEST
PENNSYLVANIA...FOCUSING NUMEROUS SHOWERS AND THUNDERSTORMS OVER
CENTRAL PENNSYLVANIA THIS AFTERNOON AND EVENING. LOCALLY HEAVY
RAINFALL AND ISOLATED STRONG WIND GUSTS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE FRIDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Aug 8, 2:36 PM EDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
236 PM EDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     1 E RALPHTON            40.11N  79.00W
08/07/2013                   SOMERSET           PA   PUBLIC

            BARN ROOF OFF... UPROOTED APPLE TREES... MANY TREES
            DOWN IN WOODS

&&

EVENT NUMBER CTP1300356

COLBERT
Local storm report, Aug 8, 5:05 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
505 PM EDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     FLASH FLOOD      3 S JOHNSTOWN           40.28N  78.92W
08/08/2013                   CAMBRIA            PA   EMERGENCY MNGR

            EISENHOWER BLVD AT BUSHWACK RD 3 FEET OF WATER OVER
            ROAD

0450 PM     FLASH FLOOD      RICHLAND                40.60N  78.49W
08/08/2013                   CAMBRIA            PA   911 CALL CENTER

            HOUSES FLOODED ON ARBUTUS AVENUE

0500 PM     FLASH FLOOD      JOHNSTOWN               40.33N  78.92W
08/08/2013                   CAMBRIA            PA   EMERGENCY MNGR

            25 ROADS CLOSED ACROSS THE JOHNSTOWN AREA

0500 PM     FLASH FLOOD      2 NE RICHLAND           40.62N  78.46W
08/08/2013                   CAMBRIA            PA   EMERGENCY MNGR

            HOUSES FLOODED ALONG FULMER ROAD

&&

EVENT NUMBER CTP1300357 CTP1300358 CTP1300359 CTP1300360

TYBURSKI
Local storm report, Aug 8, 5:15 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
515 PM EDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FLASH FLOOD      2 SSE JOHNSTOWN         40.30N  78.90W
08/08/2013                   CAMBRIA            PA   SOCIAL MEDIA

            OHIO STREET FLOODED IN MOXHAM

&&

EVENT NUMBER CTP1300361

TYBURSKI
Local storm report, Aug 8, 5:18 PM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
518 PM EDT THU AUG 08 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     FLASH FLOOD      GEISTOWN                40.29N  78.87W
08/08/2013                   CAMBRIA            PA   BROADCAST MEDIA

            SAMS RUN OUT OF ITS BANKS IN GEISTOWN

&&

EVENT NUMBER CTP1300362

TYBURSKI
Special weather statement, Aug 8, 6:46 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
646 PM EDT THU AUG 8 2013

PAZ005-006-010-011-082330-
CAMERON PA-ELK PA-MCKEAN PA-POTTER PA-
646 PM EDT THU AUG 8 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMERON...NORTHEASTERN
ELK...SOUTHEASTERN MCKEAN AND SOUTHWESTERN POTTER COUNTIES...

AT 642 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM EAST
BRANCH DAM TO TRUMAN TO HICKS RUN...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THESE STORMS WILL
AFFECT EMPORIUM AND NORWICH.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...STATE ROAD
120.

LAT...LON 4182 7837 4171 7810 4157 7791 4126 7825
      4141 7844 4152 7870

FORECASTER: JUNG
Special weather statement, Aug 8, 7:23 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
723 PM EDT THU AUG 8 2013

PAZ065-066-090000-
LANCASTER PA-YORK PA-
723 PM EDT THU AUG 8 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN YORK AND
SOUTHWESTERN LANCASTER COUNTIES...

AT 718 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
STONYBROOK TO SCARBORO...MOVING NORTH AT 30 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL AFFECT MANCHESTER...
MAYTOWN...ELIZABETHTOWN AND SMITHVILLE.

OTHER NOTABLE LOCATIONS IMPACTED WILL BE... MILLERSVILLE UNIVERSITY.

THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 16 AND 26.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 30.

LAT...LON 4003 7678 4016 7669 4015 7668 4017 7666
      4017 7664 4019 7660 4020 7656 3990 7617
      3971 7625 3972 7648

FORECASTER: RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:09 PM EDTSpecial Weather StatementCTPJuniata, Perry51 min
Aug 7, 8:16 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Juniata, Perry59 min
Aug 7, 8:55 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 3 more3 hr
Aug 7, 8:59 PM EDTSpecial Weather StatementCTPDauphin, Northumberland, Snyder46 min
Aug 7, 9:08 PM EDTSevere Thunderstorm WarningCTPYork67 min
Aug 7, 10:09 PM EDTAreal Flood AdvisoryCTPYork3 hr
Aug 7, 10:28 PM EDTSpecial Weather StatementCTPYork47 min
Aug 7, 10:34 PM EDTFlash Flood WarningCTPAdams, York3 hr
Aug 7, 10:57 PM EDTAreal Flood AdvisoryCTPLebanon3 hr
Aug 8, 5:27 AM EDTSpecial Weather StatementCTPPotter63 min
Aug 8, 6:21 AM EDTSpecial Weather StatementCTPPotter54 min
Aug 8, 7:46 AM EDTSpecial Weather StatementCTPTioga59 min
Aug 8, 4:35 PM EDTFlash Flood Warning EmergencyCTPCambria, Somerset6 hr
Aug 8, 6:35 PM EDTAreal Flood AdvisoryCTPBedford, Somerset3 hr
Aug 8, 6:46 PM EDTSpecial Weather StatementCTPCameron44 min
Aug 8, 7:23 PM EDTSpecial Weather StatementCTPLancaster37 min
Aug 8, 7:49 PM EDTSpecial Weather StatementCTPMcKean41 min

Nearby

Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.